# SDR ASOA201704197007

- Difficulty date: April 20, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IN FOR A 3A INSPECTION AND WE FOUND THE NR 1 EMERGEENCY CEILING LIGHT FLASH ON AND OFF. MAINTENANCE REMOVED AND REPLACED THE NR 1 BATTERY TRAY IAW AMM 33-50-04. OPS CHECK GOOD. IPC REFERENCE IPC 33-50-04 FIG 01A ITEM 50. A/C RELEASED TO SERVICE.
